# SDR SWAA2021121447464

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: A113-04 AFT CARGO COMPARTMENT STA 787 +10'; L/H Z ANGLE FASTENER HOLE IS CORRODED. ; / [01] REMOVED CORROSION AFT CARGO Z-ANGLE STA 787 +10 L/H IAW SRM 51-10-02-0G-0 ITEM 15; [02] VERIFIED STEP 1 IS COMPLETE; [03] VERIFIED STEP 1; [04] EVALUATED ALLOWABLE LIMITS. BRIG 'T' .040 REMAINING .033 LOSS ;007 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 TOOL USED AAR #36649 DUE 12/08/22; [05] VERIFIED ITEM 4; [06] VERIFIED ITEMS 4 AND 5; [07] REMOVED & REPLACED L/H Z-ANGLE IAW B737-700 SRM 53-00-53-2R-5 REPAIR 5 ON W/O 43008/1600/0027; [08] FAULT TTG8Q009H434; [09] VERIFIED STEP 7; [10] VERIFIED STEP 8 AUDIT C/W
